Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 115, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2005, 1:20 AM CDT for Camp County, Franklin County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2005, 1:20 AM CDT (06:20 UTC)
- Expired
- Apr 26, 2005, 2:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Camp County, TX, Franklin County, TX
The radar
The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:35 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 25, 11:35 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1135 PM CDT MON APR 25 2005 .DISCUSSION... ZONE UPDATE JUST SENT TO ADD NEW SVR WATCH #204 FOR EXTREME NE TX/SE OK/SW AR...AND EXTREME NW LA. UPPED POPS TO 70 FAR NORTHERN ZONES...AND LOWERED POPS TO HIGH CHANCE FOR LFK GROUP. ALSO BUMPED UP MINS A TAD OVER THE WESTERN HALF AS FRONT SHOULD BE A TAD SLOWER GETTING TO E TX UNTIL LATE...AND LOW CLOUDS WILL CONTINUE TO DEVELOP OVERNIGHT. NO OTHER CHANGES. && .PRELIMINARY POINT TEMPS/POPS... SHV 58 73 50 80 / 60 20 0 0 MLU 57 74 47 80 / 60 30 0 0 DEQ 53 72 39 79 / 70 0 0 0 TXK 56 71 48 78 / 70 0 0 0 ELD 57 72 47 79 / 60 20 0 0 TYR 57 72 50 80 / 60 0 0 0 GGG 58 74 48 80 / 60 0 0 0 LFK 60 77 48 82 / 50 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON APR 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL APPROACH THE FOUR STATE AREA THIS AFTERNOON AND MOVE THROUGH THE REGION OVERNIGHT...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY TONIGHT AND OVER SOUTHEAST OKLAHOMA AND EAST TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. ACTIVATION MAY BE NEEDED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY POSSIBLY BE NEEDED BY THIS EVENING. VII
In the hours before
Local storm report, Apr 26, 12:26 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 AM CDT TUE APR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL VALLIANT 34.00N 95.09W
04/25/2005 2.00 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
17The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:11 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 64 min |
| Apr 26, 1:16 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 59 min |
| Apr 26, 1:45 AM CDT | Severe Thunderstorm Warning | SHV | Columbia | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.